# SDR R61A201311051115

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 5,841 hours, 5,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND RIGHT SEAT TRACK 15 INCHES AFT OF SERVICE DOOR RBL 24 CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-05-02-01, 51-25-10.
